MAUDE Adverse Event Report: CARDINAL HEALTH R ANG THOR CATH 32FR; CATHETER AND TIP, SUCTION

CARDINAL HEALTH R ANG THOR CATH 32FR; CATHETER AND TIP, SUCTION
Model Number 8888571059
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the pericardial chest tube noted to be cracked/disconnected after patient reported hearing slurping" sounds.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the pericardial chest tube noted to be cracked/disconnected after patient reported hearing slurping" sounds.Additional information was received from the customer and stated that the part of the tube that was cracked was the part where the tubing of the canister would attach to the chest tube that is in the patient.There were no pieces left inside the patient.There was no harm noted to the patient due to this issue as the physician assistant came and assessed the patient and told them to remove the chest tube.Per customer, no additional medical intervention was required to remove the tube - it was removed as per policy and procedure.The patient was discharged home.
 
Additional Manufacturer Narrative
Section g1 (manufacturing site name and address): originally reported as cardinal health, sragh industrial estate, co, tullamore, offaly, ireland, r35 h903 and should be cardinal health, calle 9 sur no.125 cuidad ind, tijuana, mexico, 22500.Section g8 (manufacturer report number): the registration number was originally reported as 1423537 and should be 9612030.
 
Additional Manufacturer Narrative
The device was provided for evaluation and the reported issue was observed; however, a root cause could not be determined.Since a lot number was not provided, the device history record review could not be performed.Cardinal health will continue to monitor, and all information received will be used for tracking and trending purposes.

Brand Name
R ANG THOR CATH 32FR
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19761868
Report Number1423537-2024-00076
Device Sequence Number8604846
Product Code JOL
UDI-Device Identifier10884521060937
UDI-Public10884521060937
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571059
Device Catalogue Number8888571059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date08/22/2024
09/18/2024
10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown